Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Sharp tearing pain on the groin area, pubic bone, green stools, excessive pains on standing, low appetite. Causes?

I am a 38 year old female with 3 children. I am having sharp tearing pain very low on the left side groin area. Also pain on pubic bone. Im having green loose stools for 4 days now and continuing pain. Sitting is less painful. I am experiencing a sharp tearing pain upon standing and when laying on my left side. Intermittent loss of appetite with no vomiting .
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the groin can be due to the bowel infection you are having or due to a muscle spasm related to dehydration. You need to have electrolyte rich fluids and mild pain killers and see if it helps.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor